Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

April 24, 2009Indiana County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 24, 2009, 9:24 AM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2009, 9:24 AM EDT (13:24 UTC)
Expired
Apr 24, 2009, 10:00 AM EDT
In force
36 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 97 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3152 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 241324
SVRPBZ
PAC063-129-241400-
/O.NEW.KPBZ.SV.W.0013.090424T1324Z-090424T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 AM EDT FRI APR 24 2009

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
  INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1000 AM EDT

* AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PLUMVILLE TO
  NEW FLORENCE...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SHELOCTA...           DERRY...              BLAIRSVILLE...
  HOMER CITY...         INDIANA...            SMICKSBURG...
  PLUMVILLE...          NEW FLORENCE...       ARMAGH...
  YELLOW CREEK STATE PARK...                  MARION CENTER...
  CLYMER...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 4062 7884 4029 7905 4028 7907 4028 7915
      4029 7916 4030 7933 4066 7934 4078 7922
      4089 7922 4089 7880 4072 7880
TIME...MOT...LOC 1325Z 269DEG 33KT 4075 7922 4040 7914

$$
1 follow-up statement
000 
WWUS51 KPBZ 241345
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
945 AM EDT FRI APR 24 2009

PAC063-129-241400-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-090424T1400Z/
WESTMORELAND PA-INDIANA PA-
945 AM EDT FRI APR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR INDIANA AND WESTMORELAND COUNTIES...

AT 944 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DECKERS POINT TO BOLTZ...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  YELLOW CREEK STATE PARK...                  SMICKSBURG...
  SHELOCTA...           PLUMVILLE...          NEW FLORENCE...
  MARION CENTER...      INDIANA...            HOMER CITY...
  DERRY...              CLYMER...             BLAIRSVILLE...
  ARMAGH...

LAT...LON 4062 7884 4029 7905 4028 7907 4028 7915
      4029 7916 4030 7933 4066 7934 4078 7922
      4089 7922 4089 7880 4072 7880
TIME...MOT...LOC 1345Z 269DEG 33KT 4075 7897 4040 7890

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 1:31 AM EDT, 7 hours 53 minutes earlier.

Area forecast discussion, Apr 24, 1:31 AM EDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
131 AM EDT FRI APR 24 2009

.SYNOPSIS...
WARM TEMPERATURES AND SUNSHINE EXPECTED THROUGH THE WEEKEND. A POP
UP SHOWER OR STORM IS POSSIBLE THIS AFTERNOON AND AGAIN ON SUNDAY
AFTERNOON.

&&

.NEAR TERM /THROUGH TODAY/...
STRONG WARM FRONT WILL PUSH THROUGH THIS MORNING. BEHIND THIS
BOUNDARY...WARM AIR AND LL MOISTURE WILL STREAM NORTHWARD. WITH
THE INFLUX OF HIGH SFC TDS...LL ATMOSPHERE WILL DESTABILIZE. AN
UL WAVE WILL MOVE OVER THE AREA THIS AFTERNOON. THIS WAVE MAY BE
ENOUGH TO DEVELOP A SHOWER OR STORM...MAINLY ACROSS THE NORTH.
THERE ARE SOME LIMITING FACTORS AS DEEP MOISTURE IS ABSENT AND
FORECAST SOUNDINGS CONTINUE TO SHOW STRONG CAPPING. WILL PUT IN A
MENTION FROM PIT NORTH THIS AFTERNOON AS WELL AS AN INCREASE IN
CLOUD COVER.

MUCH ABOVE NORMAL TEMPS TODAY.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
UL WAVE MOVES NORTHWARD TONIGHT AND RIDGE BUILDS IN FOR THE
WEEKEND. THIS WILL MEAN A CONTINUATION OF WELL ABOVE NORMAL TEMPS
AND DRY WEATHER.

THE WARM FRONT...THAT WILL CROSS THE AREA TODAY...TRIES TO SETTLE
SOUTHWARD SUNDAY AFT AS A BACK DOOR COLD FRONT. SOME DIFFERENCES
IN SOLUTIONS HERE AS NAM...AND TO SOME EXTENT...21Z SREF WANT TO
PUSH BOUNDARY FAR ENOUGH SOUTH TO DEVELOP SHOWERS ACROSS NORTHERN
HALF OF THE AREA. THE PROBLEM IS THERE IS NOT MUCH UL PUSH TO HELP
TO MOVE THIS FRONT SOUTHWARD. WILL GO WITH A SMALL CHANCE FOR
ACTIVITY ACROSS THE NORTH SUNDAY AFT.

ABOVE NORMAL TEMPS AGAIN SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
EXTENDED REMAINS DRY THROUGH MONDAY. NEXT SYSTEM PUSHES THROUGH
TUESDAY AND VERY SLOWLY MOVES SOUTHEASTWARD THROUGH WED. THIS WILL
BE THE NEXT GOOD CHANCE FOR ACTIVITY.

SOME DIFFERENCES AT THE END OF THE EXT PERIOD...DEPENDING ON HOW
FAR SOUTH FRONT ADVANCES.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
SOUTHERLY SURFACE FLOW WILL DEVELOP TONIGHT AS HIGH PRESSURE
SHIFTS EAST OF THE UPPER OHIO. MID AND HIGH CLOUDS MAY ALSO BE
EXPECTED IN THE HOURS AROUND DAWN AS WARM FRONT SHIFTS NORTHWARD.
BY AFTERNOON, SOME HIGH BASED CUMULUS SHOULD DEVELOP IN THE WARMTH
AND IMPROVING MOISTURE SUPPLY, ALONG WITH THE SOUTHWEST WIND
GUSTING TO 20KT WITH THE AFTERNOON MIXING.

SURFACE LOW PRESSURE IS PROGGED TO DEVELOP OVER THE GREAT LAKES
DURING THE NEXT 24 HOURS. RESULTING PRESSURE GRADIENT SHOULD SPAWN A
HEALTHY LOW LEVEL JET ON FRIDAY NIGHT...HENCE, POTENTIAL FOR SOME
LOW LEVEL WIND SHEAR MAY BE ANTICIPATED WITH THE OVERNIGHT
DECOUPLING.

VFR CONDITIONS ARE FORECAST TO PREVAIL INTO EARLY NEXT WEEK AS UPPER
HIGH PRESSURE MAINTAINS POSITION OVER THE EASTERN CONUS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 24, 4:24 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
424 AM EDT FRI APR 24 2009

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-250830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
424 AM EDT FRI APR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 24, 8:27 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
827 AM EDT FRI APR 24 2009

PAZ007-008-241300-
MERCER PA-VENANGO PA-
827 AM EDT FRI APR 24 2009

...THUNDERSTORMS WITH HAIL...

THUNDERSTORMS WITH PEA AND MARBLE SIZED HAIL TO MOVE THROUGH THE
FOLLOWING COUNTIES...VENANGO AND MERCER...

AT 826 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED THUNDERSTORMS WITH WITH PEA AND MARBLE SIZED HAIL 10 MILES
WEST OF MAURICE K GODDARD STATE PARK...OR ABOUT 7 MILES NORTHWEST OF
FREDONIA...MOVING EAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MAURICE K GODDARD STATE PARK...SUGARCREEK...UNIONTOWN...POINT
  HILL...BLEAKLEY HILL...BRADLEYTOWN...CANAL CENTER...CARLTON...
  CLARKS MILLS...DONNER CROSSROADS...FIVE POINTS...FOSTER CORNER...
  GALENA HILL...GALLOWAY AND GREENCREST PARK

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 24, 8:29 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
829 AM EDT FRI APR 24 2009

PAZ007-008-014-015-022-241300-
ARMSTRONG PA-BUTLER PA-CLARION PA-MERCER PA-VENANGO PA-
829 AM EDT FRI APR 24 2009

...THUNDERSTORMS WITH HAIL...

THUNDERSTORMS WITH WITH PEA SIZED HAILTO MOVE THROUGH THE FOLLOWING
COUNTIES...ARMSTRONG...BUTLER...VENANGO...CLARION AND MERCER...

AT 829 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED THUNDERSTORMS WITH WITH PEA SIZED HAILALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF CLINTONVILLE TO 4 MILES
NORTHEAST OF HOOKER TO 5 MILES SOUTH OF CHICORA...MOVING EAST AT 15
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BRADYS BEND...CHICORA...CLINTONVILLE...EAST BRADY...EAU CLAIRE...
  EMLENTON...ENTERPRISE...GREENVILLE...GROVE CITY...HOOKER...ADAMS...
  ADRIAN...ALUM ROCK...ANNANDALE AND ANNISVILLE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 24, 8:46 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
846 AM EDT FRI APR 24 2009

PAZ007>009-014>016-022-023-030-241345-
ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-INDIANA PA-JEFFERSON
PA-MERCER PA-VENANGO PA-WESTMORELAND PA-
846 AM EDT FRI APR 24 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...WESTMORELAND...INDIANA...BUTLER...JEFFERSON...VENANGO...
FOREST...CLARION AND MERCER...

AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
WEST OF POLK TO 9 MILES SOUTHWEST OF SHELOCTA...OR ALONG A LINE
EXTENDING FROM 3 MILES WEST OF POLK TO 5 MILES NORTHEAST OF
SALTSBURG...MOVING EAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF
PRODUCING PEA TO MARBLE SIZED HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BALLTOWN...BRADYS BEND...BROOKVILLE...CHICORA...CLARION...CLEAR
  CREEK STATE PARK...CLINTONVILLE...CLYMER...COOK FOREST STATE
  PARK...CROOKED CREEK LAKE PARK...DAYTON...DORA...EAST BRADY...EAU
  CLAIRE AND ELDERTON

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Apr 24, 8:47 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
847 AM EDT FRI APR 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             SCOTTDALE               40.10N 79.59W
04/24/2009  E0.25 INCH       WESTMORELAND       PA   PUBLIC

&&

JP
Special weather statement, Apr 24, 8:52 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
852 AM EDT FRI APR 24 2009

MDZ001-PAZ023-030-032-WVZ023-241345-
FAYETTE PA-GARRETT MD-INDIANA PA-PRESTON WV-WESTMORELAND PA-
852 AM EDT FRI APR 24 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...FAYETTE...WESTMORELAND...INDIANA AND PRESTON...

AT 851 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF WHITNEY TO 3 MILES NORTHWEST OF MARKLEYSBURG...OR ALONG
A LINE EXTENDING FROM 4 MILES SOUTHEAST OF GREENSBURG TO 3 MILES
NORTHWEST OF MARKLEYSBURG...MOVING EAST AT 25 MPH. THESE STORMS WILL
BE CAPABLE OF PRODUCING PEA TO MARBLE SIZED HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  CLIMAX...DARLINGTON...DERRY...DONEGAL...GREENSBURG...LATROBE...
  LAUREL MOUNTAIN STATE PARK...LIGONIER...MARKLEYSBURG...NEW
  FLORENCE...OHIOPYLE...SEVEN SPRINGS...BAGGALEY...HOSTETTER AND
  LAUGHLINTOWN

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 24, 9:13 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 AM EDT FRI APR 24 2009

PAZ008-014-015-021>023-030-241345-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-CLARION PA-INDIANA PA-VENANGO
PA-WESTMORELAND PA-
913 AM EDT FRI APR 24 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...ALLEGHENY...WESTMORELAND...INDIANA...BUTLER...VENANGO AND
CLARION...

AT 912 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTH OF CLINTONVILLE TO 4 MILES SOUTHWEST OF FOX CHAPEL...MOVING
EAST AT 30 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO
MARBLE SIZED HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ALLISON PARK...APOLLO...BRADYS BEND...BUTLER...CHICORA...
  CLINTONVILLE...COOPERSTOWN...CROOKED CREEK LAKE PARK...DOWNTOWN
  PITTSBURGH...EAST BRADY...EAU CLAIRE...EMLENTON...FORD CITY...FOX
  CHAPEL AND FRANKLIN

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:35 AM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland25 min
Apr 24, 7:45 AM EDTSevere Thunderstorm WarningPBZFayette, Greene30 min
Apr 24, 9:38 AM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.